Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Occasional discomfort on chest, upper arm, nausea. Recently recovered from diarrhoea. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 85 Questions
some chest discomfort occasionally and on the outside of my shoulder/upper arm. a little nausea but no vomiting. just got over diarrhea for 2 days. yellow in collor...then starting last night a darker stool. waking up at 5am the last 3 days not feeling great.
Posted Fri, 25 May 2012 in General Health
Answered by Dr. Abid 2 hours later
Hi there and sorry to hear about your problem....

I will try my best to help you out.

First thing as you mentioned you have had diarrhoea initially yellow coloured followed by darker stools so chances of infective colitis is highly likely you should get Stool Routine Examination followed by Stool culture, as far as chest pain is concerned you are young male so chances of angina is highly unlikely in your case it can be simply muscular pain that comes and goes with activity and not continuous. If you feel persistent pain then once get your ECG.

Regards and wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor